MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION; Gastrointestinal Tubes with Enteral Specific Connectors

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION; Gastrointestinal Tubes with Enteral Specific Connectors
Model Number 70-0060-116
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device returned as of (b)(6)2025 therefore no sample evaluation cannot be conducted.If a sample returns this report will be re-opened and re assessed.Internal complaint number: #(b)(4).
 
Event or Problem Description
As per esoks translation: (b)(4) email from customer.Email from customer to (b)(4).Following a gastrostomy on (b)(6)2024, the medical staff observed bleeding at the orifice on the (b)(6)2025.Local care is then provided.03/12/2025 in the morning: discovery of a balloon deflated: the probe is removed allowing the observation of a porous balloon.Device is available for return.Date of incident: (b)(6)2025.Location of incident: resuscitation.Circumstances of incident / description of facts.Following a gastronomy on (b)(6)2024, we noticed bleeding around the opening on 02/01: the area was then treated.On the morning of (b)(6)2025: balloon found to be deflated: the tube was removed enabling us to see that the balloon was porous.Clinical consequences observed.No direct clinical consequences.Precautionary measures and actions taken: the laboratory has been informed and the device is being held at the pharmacy in case the laboratory wishes to analyse it.The customer confirmed the incident did take place on (b)(6)2025.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION
Common Device Name
Gastrointestinal Tubes with Enteral Specific Connectors
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s overland drive
tucson AZ 85714 3430
Manufacturer Contact
norman witteborg
4700 s overland drive
tucson, AZ 85714-3430
7632279939
MDR Report Key21277716
Report Number2025851-2025-00002
Device Sequence Number7909019
Product Code PIF
UDI-Device Identifier00827002447820
UDI-Public(01)00827002447820(17)261129(10)11250C007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number70-0060-116
Device Lot Number11250-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose